Nagoya Mathematical Journal

Erratum to: "On the extension of {$L\sp 2$} holomorphic functions. V. Effects of generalization" [Nagoya Math.\ J. {\bf 161} (2001), 1--21; \refmr {MR}1820210 (2001m:32011)\endrefmr]

Takeo Ohsawa

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 163 (2001), 229.

Dates
First available in Project Euclid: 27 April 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1114631628

Mathematical Reviews number (MathSciNet)
MR1855197

Subjects
Primary: 32A36: Bergman spaces
Secondary: 32D15: Continuation of analytic objects

Citation

Ohsawa, Takeo. Erratum to: "On the extension of {$L\sp 2$} holomorphic functions. V. Effects of generalization" [Nagoya Math.\ J. {\bf 161} (2001), 1--21; \refmr {MR}1820210 (2001m:32011)\endrefmr]. Nagoya Math. J. 163 (2001), 229. https://projecteuclid.org/euclid.nmj/1114631628


Export citation

Corrections

  • Author correction to: On the extension of {$L\sp 2$} holomorphic functions. V. Effects of generalization. Nagoya Math. J., v. 161 (2001), 1-21.